Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in head. Jolts caused by? Have hypothyroidism, nodules in neck. Help

I have been having a quick sharp pain in the back of my head with sudden movement for the past 2.5 weeks. Twice, the jolts have caused electric type sensation down through both arms. I have also had on/off numbing in both hands. I was tested for neuropathy 3 years ago, and nothing came up. I have also had a shooting electric jolt down left leg (above the knee ) when on a treadmill for at least 15 years. I do have hashimoto s hypothyroidism & have 3 nodules in my neck ... 2 of them were of abnormal size (can not be seen from outside). Needle biopsy came out negative.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..jody.., the above symptoms are not related the headache..,
there are many reasons for the headache..
you need to be clinically examined evaluated..consult physician..
Take care..
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor